# SDR ASAA2016012615032

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE ON FUSELAGE NEAR L1 DOOR.  ACFT GROUNDED.  RELAMPED L1 SLIDE LIGHT AND TESTED LAMP IAW AMM 33-51-04, LAMP TEST GOOD.
